# SDR SWIA201435996

- Difficulty date: January 11, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 14,211 hours, 10,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FLT DECK & CABIN BEGAN TO FILL WITH SMOKE, NO WARNINGS OR ALARMS, RETURNED TO GATE.  FLT 4471 REPLACED LT PACK ACM.  PN GG670-95009-5, SN ON 01221 & SN OFF 00608.
